# SDR FDEA2018102662994

- Difficulty date: October 6, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 86,089 hours, 31,014 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FXWSP0826509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 488 LBL 82 SEAT TRACK WSP0826-509, FLANGE DAMAGED AT SCREW HOLE. INSTALLED NEW SEAT TRACK @ NOTED LOCATION REF SRN 51-31-01 VOL II DWG WSP0826.
